Started my ever-changing period, took Plan B, my cycle stopped - what should be done?
Patient : I started taking a birth control pill 3 months ago and have consistently taken it daily (on time) however my menstrual cycle is a bit confused and I have had 2 periods each month since I started the pill. Considering that, I had sex with my boyfriend during the placebo week of pills before the timeframe that one of my two periods occurs. My period (or the second bleeding) started the next morning and out of fear that I may become pregnant or that the period wasn't the "real" one, I took a Plan B pill. Now, the second day after sex and day one after the pill, my pseudo period has stopped completely. I understand that Plan B causes changes in your menstrual cycle but the fact that my already existent period has stopped after I had "unprotected" sex worries me a great deal. Is this scenario normal and should I take a second Plan B to be safe or just wait out the madness and hope my second period of the month comes when it is supposed to?
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.